Research ArticleOpen accessIn the keywordsA Kind of Intersection Graphs on Ideals of a RingA. A. TalebiJournal of Mathematics and Statistics, Vol. 8, Issue 1 · 6 Feb 2012 · 7,258 accessesView PDFCite
4 articles for “integers modulo”
Set a search alertResearch ArticleOpen accessIn the abstractModules Over Rings of Small Characteristics and Maximality of Data Hiding ratio in CPTE SchemesPhan Trung Huy, Cheonshik Kim, Nguyen Hai ThanhAmerican Journal of Applied Sciences, Vol. 10, Issue 9 · 24 Aug 2013 · 6,706 accessesView PDFCite
Research ArticleOpen accessIn the abstractAccelerated Search for Gaussian Generator Based on Triple Prime IntegersBoris S. Verkhovsky, Md Shiblee SadikJournal of Computer Science, Vol. 5, Issue 9 · 30 Sep 2009 · 6,517 accessesView PDFCite
Research ArticleOpen accessIn the abstractMeasures on the Quotient Spaces of the IntegersNorris Sookoo, Peter ChamiJournal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 7,009 accessesView PDFCite